# SDR QXEA2020081700249

- Difficulty date: August 17, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 14,156 hours, 15,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Part number: QXD6520836
- Condition: Malfunctioned
- Location: Door Handle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL MAIN CABIN DOOR WOULDN'T OPEN.  REMOVED FROM SERVICE. REPLACED BUMPER STOP FOR FWD PASSENGER DOOR HANDLE IAW Q400 AMM 52-11-11-000/400-801 & MCN NO. 6520839-01 ISSUE #2.  DOOR HANDLE IS FLUSH WITH FUSELAGE SKIN.  NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
